# SDR QXEA9500060

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - STRONG OIL SMELL IN COCKPIT AND CABIN WHEN USING APU.  NO VISIBLE SMOKE.  CLEARS UP AFTER APU SHUT DOWN.  PLACED APU ON MEL.
